JournalsprimsVol. 35 , No. 2DOI 10.2977/prims/1195143956

Correction to 'Existence theorems for ordered variants of Weyl quantization'

    Correction to 'Existence theorems for ordered variants of Weyl quantization' cover

    Abstract

    Correction to Vol. 35, No. 1:

    Daniel A. DUBIN, Mark A. HENNINGS and Thomas B. SMITH, “Existence theorems for ordered variants of Weyl quantization”, pp. 1-29.

      page 1; the first line of the footnote should be replaced by
    Communicated by T. Kawai, October 28, 1997. Revised April 7, 1998.

    We sincerely apologize for the misprint.

    Editors